Alert archive / Florida / Tornado Warnings in 2023

Tornado Warning 105, NWS Tallahassee, FL

June 23, 2023Taylor County, Florida

NWS Tallahassee, FL issued this tornado warning at Jun 23, 2023, 1:52 AM EDT for Taylor County, Florida. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2023, 1:52 AM EDT (05:52 UTC)
Expired
Jun 23, 2023, 2:15 AM EDT
In force
23 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Taylor County, FL

The radar

The Tallahassee radar (KTLH), 71 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 2:14 AM EDTTSTM WND DMG2 Wnw Pinland, FL911 Call Center reported a power line was knocked down along Beach Road in Perry.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 5.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2023-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 580 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2023-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
580 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
999 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

991 
WFUS52 KTAE 230552
TORTAE
FLC123-230615-
/O.NEW.KTAE.TO.W.0105.230623T0552Z-230623T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
152 AM EDT Fri Jun 23 2023

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Central Taylor County in Big Bend of Florida...

* Until 215 AM EDT.
    
* At 152 AM EDT, a severe thunderstorm capable of producing a tornado
  was located 15 miles southwest of Perry, moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  central Taylor County, including the following locations...
  Pinland, Foley, Perry-Foley Airport, Bucell Junction and Hampton
  Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2998 8386 3006 8386 3009 8379 3010 8368
      3011 8350 2991 8351
TIME...MOT...LOC 0552Z 278DEG 38KT 3001 8381 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

99-OLIVER
1 follow-up statement
142 
WWUS52 KTAE 230604
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
204 AM EDT Fri Jun 23 2023

FLC123-230615-
/O.CON.KTAE.TO.W.0105.000000T0000Z-230623T0615Z/
Taylor FL-
204 AM EDT Fri Jun 23 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM EDT FOR CENTRAL
TAYLOR COUNTY...
    
At 204 AM EDT, a severe thunderstorm capable of producing a tornado
was located 9 miles southwest of Perry, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Perry, Pinland, Foley, Perry-Foley Airport and Bucell Junction. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2991 8351 2996 8376 3004 8375 3008 8367
      3010 8358 3011 8350
TIME...MOT...LOC 0604Z 278DEG 38KT 2999 8366 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

99-OLIVER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Jun 22, 8:42 PM EDT, 5 hours 10 minutes earlier.

Area forecast discussion, Jun 22, 8:42 PM EDT, 5 hours 10 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
842 PM EDT Thu Jun 22 2023

...New UPDATE...

.UPDATE...
Issued at 839 PM EDT Thu Jun 22 2023

Shortwave trough upstream is supporting a thunderstorm complex
off the southeast coast of Louisiana. As this feature moves
eastward, showers and thunderstorms will continue developing and
moving east. Recent CAMs are wetter than going forecast and have
increased our pops and related grids as a fair amount of
convection is developing over southern Alabama and the western
Florida panhandle. Rain chances will continue into the overnight
hours.

&&

.SYNOPSIS...
Issued at 348 PM EDT Thu Jun 22 2023

An upper low center over the southern Appalachians will open up
into a trough this weekend, then slowly push east into the
Atlantic on Monday and Tuesday. By the middle of next week, the
big upper high over Texas will start to nose in, bringing
decreasing coverage of convection next week and a gradual upward
trend on daytime temperatures to slightly above normal.

&&

.NEAR TERM...
(Through Friday)
Issued at 348 PM EDT Thu Jun 22 2023

Convection is currently firing along a boundary from the inland FL
Panhandle to the Flint Valley of SW GA. Meanwhile, water vapor
imagery shows a shortwave moving across southern Mississippi. It
will move east this evening and bring a further blossoming of
convection, mainly along and south of a DHN-ABY line. From there,
a turn to west-northwest flow aloft will slowly push convection
south to near the Florida border by late evening. Then overnight,
nocturnal thunderstorms will fire off over the 80+ degree Gulf
waters, before pushing east across Taylor, Dixie and Lafayette
Counties.

By Friday afternoon, scattered storms will develop inland in a
moderately unstable air mass. Fast storm motions (by summer
standards) will help cells cover a larger area, so rain chances
will continue mostly in likely and categorical ranges.

&&

.SHORT TERM...
(Friday night through Saturday night)
Issued at 348 PM EDT Thu Jun 22 2023

The upper low that has been plaguing the Southeast for an eternity
will continue its northward to drift to the eastern Great Lakes
Region at the start of this period before the entire long wave
trough gets shunted eastward by a kicker system moving across the
Northern Plains over the weekend. Drier air will work into the
region from the northwest and finally give us a short-live break
from the incessant unsettled weather. Northern areas will have
little to no convection during this period. South of U.S. 84,
scattered storms will remain in the forecast thanks to the sea
breeze Friday evening and Saturday.

&&

.LONG TERM...
(Sunday through Wednesday)
Issued at 348 PM EDT Thu Jun 22 2023

As the present long wave trough moves ever so slowly away from us to
the east, ridging to the west will briefly dominate keeping PoPs in
the slight to low chance category (20-30%). Temps will get back to
seasonal levels with highs in the lower 90s for most areas. That
Northern Plains low will amplify into yet another eastern U.S. long-
wave trough early in the work week. The axis will generally be east
of us which will put us into a northwest flow regime. We would need
to watch out for MCS's pushing into the region from the northwest.
Highest PoPs will be on Monday. By midweek, the heat ridge that has
been parked over the Southern Plains for a while now will extend
eastward. While this will reduce daily coverage of showers and
storms, it will also allow temperatures to rise. Daytime highs will
reach the mid 90s across most of our Florida Counties with lower 90s
to the north. Heat indices will reach or exceed 100 across many
areas in Florida from Monday through Thursday.

&&

.AVIATION...
(00Z TAFS)
Issued at 725 PM EDT Thu Jun 22 2023

Scattered showers and thunderstorms will continue through the
evening hours, but should diminish as the sun sets. Overnight
thunderstorms are forecast to affect all terminals, which could
generate gusty winds, as well as low vsbys with MVFR to IFR cigs
between the 04-10z time frame. The storms should let up by
daybreak. The DHN terminal may experience low cigs/vsbys prior to
daybreak without storms interfering. More widespread showers and
thunderstorms expected tomorrow afternoon, with a focus moreso at
TLH and VLD terminals. Confidence for timing of thunderstorm
activity is medium.

&&

.MARINE...
Issued at 348 PM EDT Thu Jun 22 2023

Winds will stay out of the southwest or west through this entire
forecast. Cautionary wind speeds will remain possible into Friday
before some lessening of the wind occurs for the weekend. A slight
increase in wind speeds is forecast early next week.

&&

.FIRE WEATHER...
Issued at 348 PM EDT Thu Jun 22 2023

A wet summer pattern will continue through Friday, then convective
coverage will start to decrease closer to seasonal norms this
weekend. This weekend, afternoon dispersion values will creep up,
with high dispersion values on Saturday and Sunday afternoons,
mainly north of the FLorida state line

&&

.HYDROLOGY...
Issued at 348 PM EDT Thu Jun 22 2023

Additional heavy rainfall impacted the region yesterday and
overnight, resulting in localized flash flooding. Fortunately, the
heaviest amounts occurred over Apalachee Bay, nevertheless, rainfall
amounts of 7-10 inches were common right along the immediate coast
in Franklin, Taylor, and Dixie Counties which was sufficient to
cause flash flooding, even in the coastal interface.

Through 18z today, rainfall amounts have been more modest, generally
2-3 inches in portions of the SE Florida Big Bend. Even so, now that
this rain is falling over saturated ground, flooding will occur more
easily.

Through the short term, primary concerns are for flash flooding and
riverine flooding, especially in the SE Florida Big Bend. Model
guidance suggests the potential for localized totals overnight
exceeding 6 inches in this portion of the forecast area. This much
rain could cause significant flash flooding if occurring in a more
populated area like Cross City or Steinhatchee, despite the flat
terrain.

Additionally, further rainfall will lead to rises in the Aucilla,
Econfina, Fenholloway and Steinhatchee Rivers. Of particular concern
is the Steinhatchee River which continues to rise quickly today. It
is likely to rise above minor flood tonight and crest late Friday
night or early Saturday morning in the upper end of the minor flood
category. Moderate flooding cannot be ruled out, especially if
heavier rainfall amounts (>6 in) fall in the Steinhatchee basin.

Beyond Friday, rainfall potential decreases and any lingering hydro
concerns will focus on area rivers in the Fla Big Bend, which will
take some time to recede.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   72  86  71  89 /  80  80  30  40
Panama City   74  86  74  88 /  70  60  30  30
Dothan        68  87  68  88 /  70  60  10  10
Albany        69  86  68  88 /  70  60  20  10
Valdosta      70  84  70  88 /  70  80  30  30
Cross City    72  85  72  88 /  70  80  50  50
Apalachicola  74  84  75  86 /  80  70  50  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Friday evening for FLZ007>019-026>029-034-
     112-114-115-118-127-128-134.

     High Rip Current Risk until 8 AM EDT /7 AM CDT/ Friday for
     FLZ108-112-114-115.

GA...Flood Watch through Friday evening for GAZ125>131-142>148-
     155>161.

AL...Flood Watch through Friday evening for ALZ068-069.

GM...None.
&&

NEAR TERM...Haner
SHORT TERM...Wool
LONG TERM....Wool
AVIATION...Scholl
MARINE...Wool
FIRE WEATHER...Haner
HYDROLOGY...Godsey

In the hours before

Special weather statement, Jun 22, 11:58 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1158 PM EDT Thu Jun 22 2023

FLZ014>017-026-027-114-115-127-230500-
Inland Franklin FL-Liberty FL-Gadsden FL-Coastal Wakulla FL-
Inland Gulf FL-Coastal Franklin FL-Inland Wakulla FL-Leon FL-
Coastal Gulf FL-
1158 PM EDT Thu Jun 22 2023

...Strong thunderstorms will impact portions of Gulf, Wakulla,
Gadsden, Liberty, Leon and Franklin Counties through 100 AM
EDT/MIDNIGHT CDT/...

At 1158 PM EDT/1058 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles northeast of Quincy
to near Port St. Joe. Movement was east at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tallahassee, Woodville, Carrabelle, Florida State University,
Eastpoint, Apalachicola, Tallahassee Community College, Quincy,
Havana, Midway, Crawfordville, Florida A and M, St George Island,
Port St. Joe, Doak Campbell Stadium, Orange, Franklin, Gretna,
Sopchoppy and Lake Bradford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2960 8524 2959 8537 2973 8548 2978 8548
      3070 8460 3067 8401 3060 8400 2964 8474
      2953 8497 2952 8507
TIME...MOT...LOC 0358Z 267DEG 21KT 3066 8453 2979 8533

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD
Local storm report, Jun 23, 12:36 AM EDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1236 AM EDT Fri Jun 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 PM     Tstm Wnd Dmg     Clarksville             30.44N 85.19W
06/22/2023                   Calhoun            FL   Law Enforcement

            Tree down on a power line in Calhoun county.
            Location approximated.

&&
Special weather statement, Jun 23, 12:57 AM EDT, 55 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1257 AM EDT Fri Jun 23 2023

FLZ017-018-027-028-118-127-128-230545-
Inland Taylor FL-Coastal Wakulla FL-Coastal Jefferson FL-
Inland Jefferson FL-Inland Wakulla FL-Coastal Taylor FL-Leon FL-
1257 AM EDT Fri Jun 23 2023

...Strong thunderstorms will impact portions of northeastern Wakulla,
Jefferson, northwestern Taylor and southeastern Leon Counties through
145 AM EDT...

At 1257 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southwest of Thomasville to 8 miles
southeast of Tallahassee to near Woodville. Movement was east at 30
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Woodville, Monticello, St. Marks, Crawfordville, Wakulla, Newport,
Cody, Shadeville, Hells Half Acre, Lamont, Nash, Cabbage Grove,
Thomas City, Drifton, Casa Blanco, Chaires, Waukeenah, Wacissa,
Wacissa Springs and Natural Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3038 8377 3038 8378 3039 8379 3038 8381
      3035 8381 3033 8379 3032 8380 3031 8382
      3030 8380 3027 8382 3007 8398 3006 8418
      3011 8438 3060 8400 3051 8380 3046 8373
TIME...MOT...LOC 0457Z 264DEG 26KT 3068 8406 3042 8414 3023 8428

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

99-OLIVER
Special weather statement, Jun 23, 1:14 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
114 AM EDT Fri Jun 23 2023

GAZ158-159-230600-
Brooks GA-Thomas GA-
114 AM EDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of southeastern Thomas
and west central Brooks Counties through 200 AM EDT...

At 114 AM EDT, Doppler radar was tracking a strong thunderstorm near
Thomasville, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Thomasville, Quitman, Boston, Pavo, Barwick, Dixie, Thomasville
Municipal A/P, Dillon, Patten, Eason, Oaklawn, Pidcock, Brooks Co
A/p, Hollis and Newark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3068 8396 3081 8403 3090 8392 3097 8378
      3100 8368 3079 8356
TIME...MOT...LOC 0514Z 243DEG 23KT 3078 8392

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

99-OLIVER
Special weather statement, Jun 23, 1:17 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
117 AM EDT Fri Jun 23 2023

FLZ018-GAZ158-159-230545-
Inland Jefferson FL-Brooks GA-Thomas GA-
117 AM EDT Fri Jun 23 2023

...Strong thunderstorms will impact portions of northeastern
Jefferson, southeastern Thomas and southwestern Brooks Counties
through 145 AM EDT...

At 117 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Monticello to 10 miles northeast of
Woodville. Movement was northeast at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Monticello, Quitman, Alma, Dills, Grooverville, Aucilla and Everett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3079 8356 3054 8369 3054 8370 3053 8370
      3051 8374 3049 8373 3046 8373 3050 8378
      3057 8393 3070 8389
TIME...MOT...LOC 0517Z 233DEG 35KT 3062 8387 3035 8407

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

99-OLIVER
Special weather statement, Jun 23, 1:47 AM EDT, 5 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
147 AM EDT Fri Jun 23 2023

FLZ018-019-028-GAZ147-159-160-230630-
Inland Taylor FL-Inland Jefferson FL-Madison FL-Brooks GA-Lowndes GA-
Cook GA-
147 AM EDT Fri Jun 23 2023

...Strong thunderstorms will impact portions of northeastern
Jefferson, north central Taylor, Madison, southeastern Cook, western
Lowndes and Brooks Counties through 230 AM EDT...

At 147 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Pavo to 12 miles east of
Monticello to 16 miles west of Perry. Movement was northeast at 35
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Madison, Valdosta, Quitman, Hahira, I-75 At Exit 16, Remerton,
Greenville, Morven, Cecil, Ebb, Hamburg, Pinetta, Eridu, Lovett,
Nankin, Empress, Clyattville, Brooks Co A/p, Hanson and I-75 At Exit
11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3019 8353 3024 8368 3022 8384 3051 8371
      3094 8365 3109 8331 3108 8330 3107 8330
      3107 8328 3104 8329 3103 8329 3103 8326
      3075 8324
TIME...MOT...LOC 0547Z 233DEG 31KT 3093 8362 3056 8366 3019 8383

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

99-OLIVER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:03 PM EDTSevere Thunderstorm WarningTAEJackson, Washington57 min
Jun 22, 8:07 PM EDTSpecial Weather StatementTAEDixie53 min
Jun 22, 8:52 PM EDTSpecial Weather StatementTAEJackson53 min
Jun 22, 8:53 PM EDTSevere Thunderstorm WarningTAECalhoun, Jackson52 min
Jun 22, 8:58 PM EDTSpecial Weather StatementTAELeon47 min
Jun 22, 9:11 PM EDTSpecial Weather StatementTAEWalton49 min
Jun 22, 9:17 PM EDTSpecial Weather StatementTAEWalton43 min
Jun 22, 9:30 PM EDTSpecial Marine WarningTAE60 min
Jun 22, 9:35 PM EDTAreal Flood AdvisoryTAEJackson, Washington115 min
Jun 22, 9:45 PM EDTSevere Thunderstorm WarningTAEGadsden, Leon60 min
Jun 22, 9:59 PM EDTRiver Flood WarningTAEDixie, Taylor5 days
Jun 22, 10:00 PM EDTSpecial Weather StatementTAEWalton45 min
Jun 22, 10:22 PM EDTSevere Thunderstorm WarningTAEBay, Walton, Washington27 min
Jun 22, 11:03 PM EDTSpecial Weather StatementTAECalhoun42 min
Jun 22, 11:07 PM EDTSpecial Marine WarningTAE113 min
Jun 22, 11:22 PM EDTSevere Thunderstorm WarningTAECalhoun, Liberty48 min
Jun 22, 11:33 PM EDTSpecial Marine WarningTAE57 min
Jun 22, 11:54 PM EDTSpecial Marine WarningTAE3 hr
Jun 22, 11:58 PM EDTSpecial Weather StatementTAEFranklin, Gadsden, Gulf, Leon, Liberty62 min
Jun 23, 12:32 AM EDTFlash Flood WarningTAEDixie7 hr
Jun 23, 12:35 AM EDTSpecial Marine WarningTAE115 min
Jun 23, 12:57 AM EDTSpecial Weather StatementTAEJefferson48 min
Jun 23, 1:41 AM EDTSevere Thunderstorm WarningTAETaylor49 min
Jun 23, 1:47 AM EDTSpecial Weather StatementTAEMadison43 min
Jun 23, 2:20 AM EDTSevere Thunderstorm WarningTAELafayette, Madison, Taylor25 min
Jun 23, 2:47 AM EDTSpecial Weather StatementTAEMadison13 min
Jun 23, 2:51 AM EDTSpecial Marine WarningTAE54 min
Jun 23, 3:16 AM EDTSpecial Marine WarningTAE47 min
Jun 23, 12:00 PM EDTRip Current StatementTAEBay, Franklin, Gulf, Walton14 hr
Jun 23, 12:54 PM EDTSpecial Marine WarningTAE2 hr
Jun 23, 2:10 PM EDTSpecial Marine WarningTAE86 min
Jun 23, 2:51 PM EDTSpecial Weather StatementTAEWakulla24 min
Jun 23, 3:28 PM EDTSpecial Weather StatementTAEJefferson32 min
Jun 23, 3:35 PM EDTSpecial Marine WarningTAE55 min
Jun 23, 3:52 PM EDTSpecial Weather StatementTAEMadison38 min
Jun 23, 4:09 PM EDTSpecial Weather StatementTAEMadison36 min
Jun 23, 4:13 PM EDTSpecial Marine WarningTAE62 min
Jun 23, 4:19 PM EDTSpecial Marine WarningTAE116 min
Jun 23, 4:57 PM EDTSpecial Weather StatementTAEWashington48 min
Jun 23, 5:44 PM EDTSpecial Weather StatementTAECalhoun31 min
Jun 23, 6:06 PM EDTSpecial Marine WarningTAE39 min
Jun 23, 6:19 PM EDTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon41 min
Jun 23, 6:48 PM EDTSpecial Weather StatementTAEGadsden42 min
Jun 23, 6:52 PM EDTSevere Thunderstorm WarningTAEJefferson, Leon83 min
Jun 23, 7:18 PM EDTAreal Flood AdvisoryTAELeon117 min

Nearby

Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.